# SDR REXA2017042500548

- Difficulty date: April 25, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 25,332 hours, 22,756 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA FLASHLIGHT BY JUMPSEAT IS NOT FLASHING AND WHITE BAND IS NOT CONNECTED.   REMOVED AND REPLACED THE F/A FLASHLIGHT BATTERY AND TAMPER STRAP IAW AMM 25-61-00.
